# SDR USAASB99186

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24553
- System (JASC): 5270 · Door Warning System
- Part: Warning
- Condition: Activated
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DCA - FLT 8027 - AFTER TAKEOFF, THE FORWARD ENTRY DOOR WARNING LIGHT ILLUMINATED.  FLIGHT RETURNED TO FIELD AT DCA AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  (M)
